# SDR VNAA0009003

- Difficulty date: September 7, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 11,969 hours, 10,393 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, A RIGHT HAND CAS MESSAGE APPEARED.  THE CREW ABORTED THE TAKEOFF.  THE CREW RESET THE CIRCUIT BREAKER AND THE MESSAGE CLEARED.  THE CREW ATTEMPTED ANOTHER TAKEOFF AND DEPARTED WITHOUT ANY FURTHER INCIDENT.
